15 Oct 2004 - Chris of Tennessee, USA writes:
I have been using Zantrex-3 for about 3 weeks now. Due to the intensity of just one pill I take one in the morning and one before lunch, 15 minutes before I eat. I have had a couple jittery moments and at first I did get a dizzy spell for about 15 minutes...but they were both fairly mild. I still count my calories every day and workout 4-5 times a week. I am up to a loss of 10 lbs! I don't think that I will ever exceed 2 pills in one day...but it sure does help the energy levels. With any product, I would be carefull...some work better than others...it all depends on your body's chemistry. I will continue to take Zantrex-3 and share any good or bad information that I encounter. Good luck all!
7 Oct 2004 - Lilia of Illinois, USA writes:
24 hours after trying this product, I will return it to the drugstore as soon as I leave work. I have tried many diet supplements, but WOAH...this one messes with me from a mental standpoint. Weird nightmares last night! It is not worth this. I have been very thirsty and nervous. Try something else, ladies. I'm just going to work out harder. And regain my rich peace. Peace!
26 May 2004 - Behice of Virginia, USA writes:
Hi ive been taking zantrex 3 for over a week now. can I just say is that u will not lose weight if you pig out like i have been. Basically, eat reasonably healthy, exercise a little and take these pills. u should lose weight. They are overaggerated but do work. ive been sensible the last few days and have noticed some weight loss. Only probs was rapid heart beat at first, not anymore and a pain in my stomach that im hoping will go.
26 May 2004 - Behice of Virginia, USA writes:
When this product first came out,I was excited.During the first week of taking the product,I had slight increase with my energy levels,but not significant like the products contain Ephedra.During the whole three weeks with Zantrex,I felt really jittery and nervous.It made me feel very depressed and unhappy.I was not the happy person that I usually am.I was having suicidal thoughts and very much so depressed which i really did not I have no cause in my life.My life was the same but i still felt very unhappy about everything in my life.After quitting taking Zantrex, I felt like I was reborn and myself again.In addition to what I went through, I did not even lose a single pound.
18 Mar 2004 - Courtney of New York, USA writes:
I have used many ephedra products and never had any problems, so I was excited when this new poduct came out. the first day I tried it I had a horrible stomach pain after about 45 minutes. I thought maybe it was b/c I had an empty stomac. the next morning I ate and then took it and I still had the horrible stomach pain along with red blotches all over my entire body and the shakes. This is the worst product ever and this is coming from someone who has taken every diet pill on the market. DO NOT BUY!!!
16 Feb 2004 - Kim of Florida, USA writes:
I took Xantrex for about 5 days and while I did have an increase in energy, I felt bloated and like I had a painful gas bubble in my stomach that lasted for hours. I thought maybe it was a change in diet but the feeling stopped the day that I quit taking Xantrex. I did lose about 2 lbs in the 5 days that I was taking it.
13 Feb 2004 - Isela of Texas, USA writes:
I used Zantrex3 for a month and I did not see or feel any changes except, I got hungier and couldn't sleep at night; don't waste your money on these pills.
- Anita of California, USA writes:
I tried this product after hearing all the latest news on the bad effects of Ephedra-based products, although I personally never had any noticeable side effects from them (I was taking Xenadine RFA). What I found was that not everything works the same on everyone. About an hour and a half after my first dose of Zantrex, the skin on my arms, chest, and face got really red and tingly. I felt a hot sensation on my skin in these areas and realized this was a side effect of the pill. I hadn't even begun working out yet. I tried taking it again several days later and the same reaction occurred, only this time, not as severe. It took away my appetite for that day only and from then on, it was all down hill. I felt hungry all the time, and although it gave me a little energy, it was no different than that of drinking a Coke. Occasionally, the weird, hot skin sensation occurred again, so I decided to stop taking it all together. I gained 8 pounds after beginning taking! Zantrex and rushed to my local store to buy my old ephedra based product. I'm really bummed that they're going off the market(Ephedra products) because what was deemed unsafe for everyone, was the only thing that worked for me...and this supposed safe, Ephedra-free product gave me the ugliest feeling side effects I've ever felt.
- Judith of New York, USA writes:
After having my daughter almost a year and a half ago, it was hard for me to loose those last 10 pregnancy pounds. After using zantrex 3 for 4 weeks, I lost a total of 11 pounds without dieting. I recommend this product for those hard to loose pounds.
- Ryanne of Ohio, USA writes:
I have taken Zantrex for approximately a week a half and initially experienced slight nausea and bowel discomfort....but I didn't not eat a meal immediately afterwards, so I started following the bottle directions to a T and I have increased energy and am starting to feel a difference in my clothes, no actual weight loss on the scale, but women can tell when their jeans fit better! So, all in all it is a great product, with none of the scary effects that the ephedra based products gave me!! The only thing that bugs me is I am peeing every hour or so.
- Uyen of California, USA writes:
I also felt the tingly sensations on my face and arms. I love to try different fat burners. Zantrex-3 did not have any affect on me. I only felt a little boost of energy in the first 3 days. I still had the same appetite after using the pills. It is definitely not as effective as others on the market that I have tried; and definitely not as effective as it has claimed. I was overall very disappointed
- Robert of California, USA writes:
I was really exited about getting started on this product since I've read and heard so much about it. Since this product is hard to get in European countries it took me awhile to finally get my own bottle from the States.I started taking one pill 15 minutes before each meal three times a day. I didn't want to start with two pills, just in case there were serious side effects. However, I still got the sideeffects, the main ones were that I felt sick all the time, I did eat, so it wasn't because I missed meals, I just felt really ill. I did loose my chocoholic addiction. Headache was another one of the sideeffects, unfortunately I had to stop taking these pills because as a student, I simply couldn't concentrate or read do to the sideeffects, so I have no idea whether they actually work, but best of luck to everyone.
- Robert of California, USA writes:
I decided to try Zantrex-3 because it was ephredrine free. I have used ephedrine with caffeine in the past and it was effective. Ephedrine with caffeine made me apprehensive and caused a feeling of what I call "brain pressure." I did not like how it made me feel at all. My first dose of zantrex-3 I took right after a large cup of coffee and and the negative effects were extremely minimal as compared to the ephedrine with caffiene cocktail. Some people are saying that they are getting a tingly feeling in their skin and some nausea. This is due to the presence of Niacin in zantrex-3. Niacin can cause dizziness, mild temporary nausea, and flushing which is charachterized by redness and tingling in the skin. This is normal and will subside with continued use. Niacin is good for you. I only noticed the dizziness since I have taken much larger doses of Niacin in the past. Anyhow I can't imagine ever going back to ephedrine regardless of whether or not the zantrex-3 works better or not.
- Jim of West Virginia, USA writes:
It was worth a trying but I had to stop early because of pain. I can not tell you if it works or not. I have taken the product for four days before the sever stomache pain started at 45 minutes after each dose. I also could not sleep because of stomache pain not jitters. I did not have a problem with excess urine it was actually a negative effect there too.
- Jennifer of Washington, USA writes:
I have been taking this product for a while now, when I follow properly there is a significant energy boost, and yes, I have the tingly feeling but that to me just means it's working, it's actually a side effect from the Niacin in the product, and it happens when your body is higher in iron levels, this happens to heart patients taking Niacin as well. Anyhow, I highly recommend this product to anyone wanting to lose weight, but you MUST stick to the instructions, and realize you can't just pig out and let the pills do everything.